# SDR DL76L001294

- Difficulty date: July 8, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 17,023 hours, 2,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PDC FOUND E-PATH LIGHTS INOP SEATS SECTION THREE LEFT AND RIGHT AISLES.  REPLACED FUSE IN M9009 AND REPAIRED WIRING AT SEAT 24AB.  E-PATH LIGHTS NOW OPS OK.
